# SDR LR7A2021062102831

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4695
- Aircraft time: 40,218 hours, 24,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 3769501
- Condition: Cracked
- Location: Bs 497 Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB3200, FOUND LH MLG WHEEL WELL FS497 BOW BEAM LOWER FITTING CRACKED AT WL143.5, LBL61. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0128. / PSE# 53-40-14, AD 2012-06-09
